# SDR AALA202508184721

- Difficulty date: July 31, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 75,799 hours, 29,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53235121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION ON FORWARD CARGO COMPARTMENT CLEAT AT FR 35.2 BETWEEN S 39R AND S40R.  REPLACED THE CLEAT IAW SRM 51-72-11.
